Existence of Borel transversals in groups

Frederick Greenleaf, J Feldman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)455-461
JournalPacific Journal of Mathematics
Volume25
StatePublished - 1968

Cite this

Greenleaf, F., & Feldman, J. (1968). Existence of Borel transversals in groups. Pacific Journal of Mathematics, 25, 455-461.

Existence of Borel transversals in groups. / Greenleaf, Frederick; Feldman, J.

In: Pacific Journal of Mathematics, Vol. 25, 1968, p. 455-461.

Research output: Contribution to journalArticle

Greenleaf, F & Feldman, J 1968, 'Existence of Borel transversals in groups', Pacific Journal of Mathematics, vol. 25, pp. 455-461.
Greenleaf, Frederick ; Feldman, J. / Existence of Borel transversals in groups. In: Pacific Journal of Mathematics. 1968 ; Vol. 25. pp. 455-461.
@article{0ec6fc6a412944898f5fa203f4186cca,
title = "Existence of Borel transversals in groups",
author = "Frederick Greenleaf and J Feldman",
year = "1968",
language = "English (US)",
volume = "25",
pages = "455--461",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",

}

TY - JOUR

T1 - Existence of Borel transversals in groups

AU - Greenleaf, Frederick

AU - Feldman, J

PY - 1968

Y1 - 1968

M3 - Article

VL - 25

SP - 455

EP - 461

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -